Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Erosion (1750)
Date of Event
02/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that the patients right lead eroded through the skin.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the entire system was explanted to address the issue.